# SDR UALA2013053003765

- Difficulty date: May 30, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 59,106 hours, 22,276 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SEAT BROKEN,  MOVES ON ITS OWN WHEN PUSHED AGAINST.  REPLACED SEAT ASSY IAW AMM, GROUND CHECKS NORMAL.
